# SDR IPXA2016110810418

- Difficulty date: October 21, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7600
- Condition: Cracked
- Location: Bs 1324-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 14L SPLICE IS CRACKED BETWEEN BS 1324 - 1341.  REMOVED, FABRICATED AND REPLACED THE LONGERON SPLICE IAW SRM 51-33-01.
